# SDR SWAA040656

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 551,887 hours, 46,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT CREASE BEAM WEB CORRODED AT BS 727B+.  REPAIRED RT CREASE BEAM PER SRM.
